# SDR FDEA201203120879

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050214
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (WING SIDE) OTBD FLAP INBD HINGE OTBD ACTUATOR HOLE BUSHING WORN.  BUSHING REMOVED CMM 20-20-07, REV 72 BORE MEASURED DIA 1.222", AND FOUND EXCEEDED LIMIT IAW 1 CMM 57-44-08 REV 72. MAX ALLOWABLE DIA.1.220" .BUSHING FABRICATED AND INSTALLED IAW STEP 5 AND 7 OF EA 1-5750-160003 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
